# SDR SWAA2023032115803

- Difficulty date: March 11, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 56,415 hours, 33,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT LIGHTS ARE INOP<[01] REPLACED EMERGENCY BATTERY PACK AT L2 DOOR IAW AMM 33-51-06-960-805. OPS CHECK GOOD;[02] VERIFIED STEP 1 AUDIT CW
